# SDR ASOA2014112511774

- Difficulty date: October 31, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 449.85
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO PRESSURE FLOOR SUPPORT HAS A CRACKED BRACKET AT BS 449.85.  R & R THE BRACKET IAW SRM 51-42-06, PG 11 & PG 18 & SRM 51-42-13, PG 1.
